Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    60
  • comments
    3
  • views
    15546

Day 6 - dryness increases

LadyWhoWaits

133 views

Hello. I continue to do well on Accutane with minimal side effects;however, my lips seem to be more chapped and have started to flake just a little. My face is getting a bit drier also and is starting to flake a bit. This does not concern me, as using Tazorac caused much more flaking and peeling than this! I am using Aquaphor and it helps alleviate the chapped feeling.

Most of my pimples are no longer active, are healing, but continue to be red. I have been able to cover these well with makeup. I have had no depression, joint pain or stomach problems. I continue to eat well, mostly salads, soup and low cholesterol foods. I take a handful of vitamins, drink lots of water and exercise each day. I am concerned about my cholesterol as it was slightly above 200 when I started Accutane. I did; however, just come off of a month of holiday party food and drink! :)

My husband got his Rx today and took his first dose tonight at dinner. He is on 3/40 mg. Pills a day. I will keep you posted on his progress.

Have a great night!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×